I am diagnosed with the degenerative changes in the cervical and many more things. I am attaching the MRI report also. Symptoms include pain in neck, shoulder, hand, weakness, dizziness. I cannot sleep properly, cannot sit for a long time. I have also consulted with some doctor but no result. I have got relief when I am taking medicine, otherwise, it goes worse. Please see what the problem is and please clear it.
Welcome to icliniq.com.
I have read your concern and seen the MRI report. It seems that the spine shows degeneration in the bones and disk but does not show any impingement of the spinal cord and the nerves. However, the cervical vertebrae are abnormally straightened as opposed to normal curve (this signifies muscle strain). The pain you are experiencing can be discoligamentous in nature, meaning this is coming from the disc and bones and joint attachments. It is a good thing that you do not have any motor weakness (signifies intact nerves). This usually resolves in pain medications and rehabilitative medicine in six weeks. This should help you.
Age-related changes.Investigations to be done:
Repeat MRI after rehabilitation in six weeks, serum, calcium, sodium.Differential diagnosis:
Cervical arthropathy due to RA or TB.Probable diagnosis:
Degenerative cervical spine disease.Treatment plan:
Pain medications, NSAID and Gabapentin.Preventive measures:
Exercises and rehabilitative medicine, physical therapy.
Thank you doctor,
Will you please write medicines and clear things for six weeks, because I have consulted many doctors. I have also attached the medicines I have taken but I did not get any relief.
Welcome back to icliniq.com.
I have reviewed once again the medications given to you (attachment removed to protect patient identity). As for me, they are all good and should be effective if taken religiously and without fail. I would also suggest taking Gabapentin 200 mg once a day for two days and gradually increased to 200 mg twice a day for two more days then 200 mg thrice a day as your maintenance. Please keep in mind that 600 mg is the lowest possible dose that this drug should effect. It would be warranted to keep this in increasing dose to get your body used to the drug and achieve effectiveness without having side effects of dizziness and drowsiness. If side effects ensues then you have to lower the dose from the starting dose and start all over again. This should help you.
Query: Hello doctor, Five years ago, I had a kidney stone but it was small and went through the urine. Now, the problem is, I got common cold, fever, and cough. Common cold and fever were gone after taking medicine but the cough remains. I thought it will be alright after some time but it did not get bett... Read Full »
Query: Hi doctor, I am suffering from severe back pain, so I got an MRI of the lumbar spine. I do not understand the findings. Please explain the MRI findings to me. The report read, five non-rib-bearing lumbar vertebral bodies are identified. For purposes of numbering, the L5/S1 level corresponds to axia... Read Full »
Query: Hi doctor, I have had right-sided chronic cervical neck pain for the past six months. My MRI revealed the following. Bulging discs, C6-C7 and C5-C6 osteophytes and severe bilateral stenosis and typical degenerative disc disease. I visited a pain doctor hoping for a cervical steroid procedure, but in... Read Full »
Ask your health query to a doctor online?Ask a Neuro Surgeon Now